Alert archive / Oregon / High Surf Warnings in 2016
High Surf Warning 2, NWS Portland, OR
NWS Portland, OR issued this high surf warning at Mar 10, 2016, 7:57 AM PST. It was in force for 4 hr. No storm report in the archive falls inside the area while it was in force.
The area
The counties it named.
The facts
- Issued
- Mar 10, 2016, 7:57 AM PST (15:57 UTC)
- Expired
- Mar 10, 2016, 12:00 PM PST
- In force
- 4 hr
- Issued by
- NWS Portland, OR
The text
As transmitted.
284 WHUS46 KPQR 101557 CFWPQR COASTAL HAZARD MESSAGE NATIONAL WEATHER SERVICE PORTLAND OR 757 AM PST THU MAR 10 2016 WAZ021-102030- /O.UPG.KPQR.SU.Y.0008.000000T0000Z-160310T2000Z/ /O.NEW.KPQR.SU.W.0002.160310T1557Z-160310T2000Z/ /O.CON.KPQR.CF.Y.0002.160310T2000Z-160311T0000Z/ SOUTH WASHINGTON COAST- 757 AM PST THU MAR 10 2016 ...HIGH SURF ADVISORY UPGRADED TO A HIGH SURF WARNING FOR THE SOUTH WASHINGTON COAST...WHICH IS IN EFFECT UNTIL NOON PST TODAY... ...COASTAL FLOOD ADVISORY REMAINS IN EFFECT FROM NOON TODAY TO 4 PM PST THIS AFTERNOON FOR THE SOUTH WASHINGTON COAST... THE NATIONAL WEATHER SERVICE IN PORTLAND HAS UPGRADED THE HIGH SURF ADVISORY TO A HIGH SURF WARNING...WHICH IS IN EFFECT UNTIL NOON PST TODAY. * SEAS...SEAS OF 30 TO 35 FT HAVE BEEN REPORTED BY BUOYS JUST OFF THE COAST THIS MORNING. EXPECT THESE SEAS TO PERSIST UNTIL AROUND 10 AM...THEN GRADUALLY SUBSIDE THROUGHOUT THE DAY TODAY. SEAS LIKELY FALL TO AROUND 20 FT BY LATE THIS AFTERNOON. * TIDES...HIGH TIDES NEAR THE HIGHEST OF THE MONTH WILL COMBINE WITH A LARGE TIDAL ANOMALY...MODERATE STORM SURGE...AND RIVER FLOWS TO PRODUCE HIGH TIDES ABOUT 2 TO 3 FEET HIGHER THAN THEY OTHERWISE WOULD BE. PROBLEMS ARE MOST LIKELY TO OCCUR DURING THIS AFTERNOONS HIGH TIDE BETWEEN NOON TO 3 PM. * RIVER FLOWS...COASTAL RIVERS WILL CONTINUE TO FALL TODAY. * IMPACTS...DANGEROUS SURF CONDITIONS ARE EXPECTED ON THE BEACHES WHICH MAY CAUSE SOME BEACH EROSION AND STRONG RIP CURRENTS. IN ADDITION...LOW-LYING AREAS NEAR BAYS AND SLOUGHS...HIGHWAY 101...AND THE LOWER REACHES OF COASTAL RIVERS MAY SEE SOME FLOODING DURING THE HIGH TIDE. THOSE OPTING TO WATCH THE WAVES ARE URGED TO DO SO IN A SAFE LOCATION WELL AWAY FROM THE WATER. PRECAUTIONARY/PREPAREDNESS ACTIONS... A HIGH SURF WARNING MEANS THAT DANGEROUSLY HIGH SURF WILL BATTER BEACHES IN THE WARNING AREA...PRODUCING DEADLY RIP CURRENTS AND MINOR BEACH EROSION. A COASTAL FLOOD ADVISORY INDICATES THAT ONSHORE WINDS AND TIDES WILL COMBINE TO GENERATE FLOODING OF LOW AREAS ALONG THE SHORE. && $$ ORZ001-102000- /O.UPG.KPQR.SU.Y.0008.000000T0000Z-160310T2000Z/ /O.NEW.KPQR.SU.W.0002.160310T1557Z-160310T2000Z/ NORTH OREGON COAST- 757 AM PST THU MAR 10 2016 ...HIGH SURF ADVISORY HAS BEEN UPGRADED TO A HIGH SURF WARNING FOR THE NORTH OREGON COAST...IN EFFECT UNTIL NOON PST TODAY... THE NATIONAL WEATHER SERVICE IN PORTLAND HAS UPGRADED THE HIGH SURF ADVISORY TO A HIGH SURF WARNING...WHICH IS IN EFFECT UNTIL NOON PST TODAY. * SEAS...SEAS OF 28 TO 33 FT HAVE BEEN REPORTED BY BUOYS JUST OFF THE COAST THIS MORNING. EXPECT THESE SEAS TO PERSIST UNTIL AROUND 10 AM...THEN GRADUALLY SUBSIDE THROUGHOUT THE DAY TODAY. SEAS LIKELY FALL TO AROUND 20 FT BY LATE THIS AFTERNOON. * IMPACTS...DANGEROUS SURF CONDITIONS ARE EXPECTED ON THE BEACHES WHICH MAY CAUSE SOME BEACH EROSION AND STRONG RIP CURRENTS. THOSE OPTING TO WATCH THE WAVES ARE URGED TO DO SO IN A SAFE LOCATION WELL AWAY FROM THE WATER. PRECAUTIONARY/PREPAREDNESS ACTIONS... A HIGH SURF WARNING MEANS THAT DANGEROUSLY HIGH SURF WILL BATTER BEACHES IN THE WARNING AREA...PRODUCING DEADLY RIP CURRENTS AND MINOR BEACH EROSION. && $$ ORZ002-102000- /O.NEW.KPQR.SU.Y.0009.160310T1557Z-160310T2000Z/ CENTRAL OREGON COAST- 757 AM PST THU MAR 10 2016 ...HIGH SURF ADVISORY IN EFFECT UNTIL NOON PST TODAY FOR THE CENTRAL COAST OF OREGON... THE NATIONAL WEATHER SERVICE IN PORTLAND HAS ISSUED A HIGH SURF ADVISORY...WHICH IS IN EFFECT UNTIL NOON PST TODAY. * SEAS...SEAS OF 24 TO 28 FT HAVE BEEN REPORTED BY BUOYS JUST OFF THE COAST THIS MORNING. EXPECT THESE SEAS TO PERSIST UNTIL AROUND 10 AM...THEN GRADUALLY SUBSIDE THROUGHOUT THE DAY TODAY. SEAS LIKELY FALL TO AROUND 20 FT BY LATE THIS AFTERNOON. * IMPACTS...DANGEROUS SURF CONDITIONS ARE EXPECTED ON THE BEACHES WHICH MAY CAUSE SOME BEACH EROSION AND STRONG RIP CURRENTS. THOSE OPTING TO WATCH THE WAVES ARE URGED TO DO SO IN A SAFE LOCATION WELL AWAY FROM THE WATER. PRECAUTIONARY/PREPAREDNESS ACTIONS... A HIGH SURF ADVISORY MEANS THAT HIGH SURF WILL AFFECT BEACHES IN THE ADVISORY AREA...PRODUCING RIP CURRENTS AND LOCALIZED BEACH EROSION. && $$ WEAGLE HTTP://WWW.WEATHER.GOV/PORTLAND
1 follow-up statement
155 WHUS46 KPQR 102002 CFWPQR COASTAL HAZARD MESSAGE NATIONAL WEATHER SERVICE PORTLAND OR 1202 PM PST THU MAR 10 2016 WAZ021-110000- /O.EXP.KPQR.SU.W.0002.000000T0000Z-160310T2000Z/ /O.CON.KPQR.CF.Y.0002.000000T0000Z-160311T0000Z/ SOUTH WASHINGTON COAST- 1202 PM PST THU MAR 10 2016 ...COASTAL FLOOD ADVISORY REMAINS IN EFFECT UNTIL 4 PM PST THIS AFTERNOON FOR MINOR TIDAL OVERFLOW ALONG LOW LYING SECTIONS OF THE SOUTH WASHINGTON COAST... ...HIGH SURF WARNING WILL EXPIRE AT NOON PST TODAY FOR THE SOUTH WASHINGTON COAST... * SEAS...SEAS OF AROUND 20 FT MIDDAY TODAY WILL SLOWLY SUBSIDE THROUGH THE TEENS THIS AFTERNOON AND EVENING. THEREFORE THE HIGH SURF WARNING HAS BEEN ALLOWED TO EXPIRE. * TIDES...HIGH TIDES NEAR THE HIGHEST OF THE MONTH WILL COMBINE WITH A LARGE TIDAL ANOMALY...MODERATE STORM SURGE...AND RIVER FLOWS TO PRODUCE HIGH TIDES ABOUT 2 FEET HIGHER THAN THEY OTHERWISE WOULD BE. MINOR TIDAL OVERFLOW PROBLEMS ARE MOST LIKELY TO OCCUR DURING THIS AFTERNOONS HIGH TIDE BETWEEN NOON TO 3 PM. * RIVER FLOWS...COASTAL RIVERS WILL CONTINUE TO FALL TODAY. * IMPACTS...LOW-LYING AREAS NEAR BAYS AND SLOUGHS...HIGHWAY 101...AND THE LOWER REACHES OF COASTAL RIVERS MAY SEE SOME FLOODING DURING THE HIGH TIDE. PRECAUTIONARY/PREPAREDNESS ACTIONS... A COASTAL FLOOD ADVISORY INDICATES THAT ONSHORE WINDS AND TIDES WILL COMBINE TO GENERATE FLOODING OF LOW AREAS ALONG THE SHORE. && $$ ORZ001-102115- /O.EXP.KPQR.SU.W.0002.000000T0000Z-160310T2000Z/ NORTH OREGON COAST- 1202 PM PST THU MAR 10 2016 ...HIGH SURF WARNING WILL EXPIRE AT NOON PST TODAY FOR THE NORTH OREGON COAST... SEAS HAVE FALLEN TO AROUND 20 FEET LATE THIS MORNING...AND SEAS ARE EXPECTED TO CONTINUE TO SLOWLY FALL THROUGH THE TEENS THIS AFTERNOON AND EVENING. THEREFORE THE HIGH SURF WARNING HAS BEEN ALLOWED TO EXPIRE FOR THE NORTH OREGON COAST. $$ ORZ002-102115- /O.EXP.KPQR.SU.Y.0009.000000T0000Z-160310T2000Z/ CENTRAL OREGON COAST- 1202 PM PST THU MAR 10 2016 ...HIGH SURF ADVISORY WILL EXPIRE AT NOON PST TODAY FOR THE CENTRAL OREGON COAST... SEAS HAVE FALLEN TO AROUND 18 FEET LATE THIS MORNING...AND SEAS ARE EXPECTED TO CONTINUE TO SLOWLY FALL THROUGH THE TEENS THIS AFTERNOON AND EVENING. THEREFORE THE HIGH SURF ADVISORY HAS BEEN ALLOWED TO EXPIRE FOR THE NORTH OREGON COAST. $$ WEAGLE HTTP://WWW.WEATHER.GOV/PORTLAND
What forecasters said that day
The local office's own words before this high surf warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Portland, OR wrote its last area forecast discussion before this high surf warning went out at Mar 10, 5:40 AM PST, 2 hours 17 minutes earlier.
Area forecast discussion, Mar 10, 5:40 AM PST, 2 hours 17 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE PORTLAND OR
540 AM PST THU MAR 10 2016
UPDATED COASTAL MARINE DISCUSSION AND MARINE ADVISORIES...
.SYNOPSIS...SHOWERY TODAY...BUT ANOTHER ROUND OF RAIN WILL ARRIVE
LATER FRIDAY...WITH MORE RAIN SATURDAY AM...THEN AGAIN ON SUNDAY.
UNSETTLED WEATHER CONTINUES INTO EARLY NEXT WEEK...BUT APPEARS MAY BE
RETURNING TO MILD AND DRY CONDITIONS BY NEXT WED OR THU.
&&
.SHORT TERM (TODAY THROUGH SATURDAY)...
WHAT REMAINS OF THE STRONG LOW THAT WAS OFFSHORE FROM OREGON LAST
NIGHT IS NOW APPROACHING VANCOUVER ISLAND. DECENTLY STRONG PRES
GRADIENTS REMAIN OVER THE REGION EARLY THIS AM...WITH BREEZY
CONDITIONS UNTIL DAYBREAK. WILL END ALL WIND ADVISORIES AND WARNINGS
BY 4 AM AS MOST WINDS WILL DROP BELOW CRITERIA BY THAT TIME. THIS
SAID...WILL SEE WEST TO SOUTHWEST WINDS GUST UP TO 45 MPH ALONG THE
COAST THIS AM. BUT WINDS WILL CONTINUE TO SUBSIDE TODAY.
FRONT STILL OVER THE CASCADES AT 3 AM...BUT WILL TAKE UNTIL 8 OR 9 AM
FOR TO FULL PUSH EAST OF THE CASCADES. WILL CONTINUE TO SEE RAIN OVER
THE CASCADES...BUT ELSEWHERE MOSTLY DRY EARLY THIS AM. THAT WILL
CHANGE AS COOLER AIR MASS ALOFT WILL PUSH INTO THE REGION
TODAY...WITH SHOWERS INCREASING THIS AM. IS ENOUGH INSTABILITY WITH
LIFTED INDICES RUNNING 0 TO -2...SO WILL KEEP A CHANCE OF
THUNDERSTORMS ACROSS THE REGION. STILL THINK BEST THREAT WILL BE
OVER THE COAST RANGE AND WESTWARDS OVER THE COASTAL WATERS.
SHOWERS DECREASE LATER THIS EVENING. BUT MODELS HAVE CONSISTENTLY
ADVERTISING A LOW PRES ARRIVING FROM THE SW LATE FRI...INITIALLY
HEADING INTO FAR SW OREGON AND NW CALIF....THEN LIFTING NE INTO
CENTRAL OREGON. WILL CONTINUE WITH THIS TREND...WHICH WILL BRING
INCREASING RAIN TO NW OREGON FRI AFTERNOON AND FRI NIGHT.
ANOTHER FRONT WILL ARRIVE FROM THE WEST FRI NIGHT AND SAT AM...WITH
MORE RAIN. THIS WILL BE A MORE HEAVY RAIN EVENT...SIMILAR TO WHAT WAS
SEEN ON WED. SNOW LEVELS WILL BE DOWN...BETWEEN 3500 AND 4500 FT. SO
WILL SEE COUPLE OF INCHES OF SNOW ON PASSES ON SAT. ROCKEY.
.LONG TERM... SATURDAY NIGHT THROUGH WEDNESDAY...THE ACTIVE AND
UNSETTLED WEATHER PATTERN LOOKS TO CONTINUE OVER THE WEEKEND THROUGH
AT LEAST THE EARLY PART OF NEXT WEEK. EXPECT SHOWERS TO CONTINUE IN
THE POST-FRONTAL AIR MASS LATE SATURDAY THROUGH EARLY SUNDAY. SNOW
LEVELS WILL LOWER TO AROUND 3000 FT...PERHAPS AS LOW AS 2500 FT...SO
SEVERAL INCHES OF SNOW MAY FALL AT THE CASCADES PASSES AND LOWER IN
THE STEADIER AND HEAVIER SHOWERS. MODELS ARE IN REASONABLE AGREEMENT
THAT THE NEXT FRONT WILL APPROACH THE COAST LATER SUNDAY...WITH SOME
INDICATION OF A SURFACE LOW DEVELOPING AND TRACKING NORTH OVER THE
COASTAL WATERS. THIS MAY BRING ANOTHER COASTAL WIND EVENT ON
SUNDAY...BUT TOO SOON TO YET DISCERN IMPACTS. A BROAD UPPER TROUGH
THEN WILL PERSIST FOR THE FIRST PART OF NEXT WEEK TO MAINTAIN
ADDITIONAL SHOWERS. SNOW LEVELS REMAIN LOWER SO THESE WILL BE IN THE
FORM OF SNOW IN THE CASCADES...AND PERHAPS DOWN TO THE HIGHEST
ELEVATIONS OF THE FOOTHILLS AND COAST RANGE...AND RAIN ELSEWHERE
ACROSS THE AREA. MEANWHILE...EXPECT DAYTIME TEMPERATURES TO REMAIN
BELOW SEASONAL NORMS FOR THE FIRST HALF OF NEXT WEEK. CULLEN
&&
.AVIATION...PRIMARILY VFR CONDITIONS THIS MORNING ACROSS THE AREA.
RAIN IS MOVING OFF TO THE EAST. IN GENERAL WINDS ARE DECREASING
ACROSS THE AREA. THE ONLY EXCEPTION IS SOUTHWESTERLY WINDS WILL
CONTINUE TO GUST TO 40 TO 50 KT ALONG THE NORTH OREGON COAST FOR THE
NEXT FEW HOURS...THEN WINDS WILL START TO DECREASE AS WELL AFTER
14Z. GENERALLY VFR CONDITIONS CONTINUE ACROSS THE AREA THROUGH THE
DAY TODAY. WE ARE SEEING A BREAK IN THE RAIN EARLY THIS
MORNING...BUT WILL SEE SHOWERS MOVE BACK IN LATER THIS MORNING. MAY
SEE CIGS AND/OR VIS BRIEFLY DROP TO MVFR WITH HEAVIER SHOWERS. THERE
IS A CHANCE OF THUNDERSTORMS ACROSS THE AREA WITH SHOWERS LATER THIS
MORNING THROUGH THIS AFTERNOON...BUT CONFIDENCE ISN'T HIGH ENOUGH TO
INCLUDE IN TAFS AT THIS TIME.
KPDX AND APPROACHES...VFR CONDITIONS CONTINUE THROUGH THE DAY TODAY.
MAY SEE HEAVIER SHOWERS BRIEFLY BRING CIGS AND/OR VIS DOWN TO MVFR.
CHANCE OF A THUNDERSTORM MAINLY IN THE AFTERNOON. -MCCOY
&&
.MARINE...THE LOW PRESSURE SYSTEM THAT BROUGHT HURRICANE FORCE
WINDS AND SEAS PUSHING 30 FT YESTERDAY WILL CONTINUE TO MOVE NORTH
AND MAKE LANDFALL OVER BRITISH COLUMBIA THIS MORNING. A SECONDARY
LOW PRESSURE SYSTEM WILL MOVE ACROSS THE NORTHERN WATERS THIS
MORNING BRINGING STORM FORCE GUSTS TO 55 KT. AS SUCH...WILL
CONTINUE THE STORM WARNING FOR THE NORTHERN OUTER WATERS THROUGH
LATE THIS MORNING. WINDS OVER THE REST OF THE COASTAL WATERS
CONTINUE TO GUST TO AROUND 40 TO 45 KT EARLY THIS MORNING SO WILL
MAINTAIN THE GALE WARNING THROUGH LATE THIS MORNING BUT SUSPECT WE
MAY BE ABLE TO END IT OVER THE CENTRAL OREGON WATERS A FEW HOURS
EARLY. WINDS WILL QUICKLY FALL BELOW GALES THIS AFTERNOON WITH
MARGINAL ADVISORY GUSTS TO 25 KT POSSIBLE TONIGHT. THE NEXT
FRONTAL SYSTEM WILL APPROACH THE WATERS ON SATURDAY WITH ANOTHER
ROUND OF SOLID GALES LIKELY. THE ACTIVE WEATHER PATTERN CONTINUES
THROUGH AT LEAST WEDNESDAY.
STRONG WINDS CONTINUE TO PRODUCE VERY LARGE...STEEP...AND
DANGEROUS SEAS EARLY THIS MORNING WITH OFFSHORE BUOYS REPORTING
SIGNIFICANT WAVE HEIGHTS IN THE MID TO UPPER 20S AND OCCASIONALLY
REACHING 30 FT. SEAS WILL REMAIN ABOVE 20 FT THROUGH LATE THIS
MORNING. SEAS SHOULD SUBSIDE INTO THE MID TO UPPER TEENS THIS
AFTERNOON AS THE WINDS DROP OFF BEHIND THE SECONDARY LOW AND COULD
BRIEFLY FALL BELOW 10 FT ON FRIDAY. SEAS WILL BUILD BACK INTO THE
MID TEENS ON SATURDAY AND COULD APPROACH 20 FT SUNDAY AFTERNOON.
WITH REGARDS TO THE HIGH SURF...SEAS CONTINUE TO HAVE A DOMINATE
WAVE DIRECTION OUT OF THE SOUTH TO SOUTHWEST EARLY THIS MORNING.
THIS WILL YIELD A LARGE ANGLE OF INCIDENCE WITH RESPECT TO THE
COAST. SEAS JUST OFF THE CENTRAL OREGON COAST ARE CURRENTLY
AROUND 20 FT WITH A DOMINATE PERIOD OF 14 SECONDS SO HIGH SURF
IMPACTS WILL BE MINIMAL. HOWEVER...SEAS JUST OFF THE NORTHERN
OREGON AND SOUTH WASHINGTON COAST REMAIN IN THE MID TO UPPER 20S
WITH A DOMINATE PERIOD OF 14. THIS COULD PRODUCE MINOR BEACH
EROSION SO WILL REPLACE THE HIGH SURF WARNING WITH A HIGH SURF
ADVISORY TILL NOON. SEAS ARE FORECASTED TO FALL BELOW 20 FT THIS
AFTERNOON SO ADDITIONAL HIGH SURF IMPACTS SHOULD BE MINIMAL.
FINALLY...WATER LEVELS AT ASTORIA AND SOUTH BEACH HAVE FALLEN
BELOW 10 FT EARLY THIS MORNING AND NOT EXPECTED TO RISE ABOVE 11
FT THROUGH THE WEEKEND SO COASTAL FLOODING FOR THE NORTH AND
CENTRAL OREGON COAST REMAINS MINIMAL. WATER LEVELS AT TOKE POINT
PEAKED NEAR 13.4 FT EARLY THIS MORNING...BUT HAVE FALLEN TO
AROUND 10.7 FT AS OF 4 AM AND WILL CONTINUE TO FALL OVER THE NEXT
SEVERAL HOURS. WATER LEVELS MAY RISE ABOVE 11 FT WITH THE HIGH
TIDE THIS AFTERNOON AND PEAK NEAR 11.5 FT AROUND 2 PM SO WILL
ISSUE A COASTAL FLOOD ADVISORY FOR THE SOUTH WASHINGTON COAST
SURROUNDING THE HIGH TIDE. ADDITIONAL ROUNDS OF COASTAL FLOODING
OVER PORTIONS OF THE SOUTH WASHINGTON COAST MAY OCCUR THROUGH THE
WEEKEND DURING THE HIGH TIDES WITH WATER LEVELS APPROACHING 11 FT.
WILL NEED TO EVALUATE THE TIDAL ANOMALIES OVER THE NEXT SEVERAL
SHIFTS TO DETERMINE IF ADDITIONAL COASTAL FLOOD ADVISORIES ARE
WARRANTED. /64
&&
.PQR WATCHES/WARNINGS/ADVISORIES...
OR...HIGH SURF ADVISORY UNTIL NOON TODAY FOR NORTH OREGON COAST.
WA...HIGH SURF ADVISORY UNTIL NOON TODAY FOR S WASHINGTON COAST.
COASTAL FLOOD ADVISORY FROM NOON TO 4 PM TODAY FOR THE
SOUTH WASHINGTON COAST.
PZ...STORM WARNING UNTIL 10 AM PST THIS MORNING FOR WATERS FROM
CAPE SHOALWATER WA TO CASCADE HEAD OR FROM 10 TO 60 NM.
GALE WARNING UNTIL 10 AM PST THIS MORNING FOR COASTAL WATERS
FROM CASCADE HEAD OR TO FLORENCE OR OUT 60 NM...AND FOR THE
COASTAL WATERS FROM CAPE SHOALWATER WA TO CASCADE HEAD OR
OUT 10 NM.
SMALL CRAFT ADVISORY FOR ROUGH COLUMBIA RIVER BAR UNTIL
3 AM FRIDAY.
&&
INTERACT WITH US VIA SOCIAL MEDIA
WWW.FACEBOOK.COM/NWSPORTLAND
WWW.TWITTER.COM/NWSPORTLAND
THIS DISCUSSION IS FOR NORTHWEST OREGON AND SOUTHWEST WASHINGTON
FROM THE CASCADE CREST TO 60 NAUTICAL MILES OFFSHORE. THE AREA IS
COMMONLY REFERRED TO AS THE FORECAST AREA.The office that day
Everything else NWS Portland, OR issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Mar 9, 10:59 PM PST | Storm Warning | PQR | 5 hr | |
| Mar 10, 3:16 AM PST | Gale Warning | PQR | 6 hr | |
| Mar 10, 5:56 AM PST | High Surf Advisory | PQR | 2 hr | |
| Mar 10, 7:57 AM PST | High Surf Advisory | PQR | 4 hr | |
| Mar 10, 9:29 AM PST | Gale Warning | PQR | 4 hr | |
| Mar 10, 9:29 AM PST | Small Craft Advisory for Winds | PQR | 11 hr | |
| Mar 10, 9:29 AM PST | Small Craft Advisory for Hazardous Seas | PQR | 22 hr | |
| Mar 10, 5:56 AM PST | Coastal Flood Advisory | PQR | 10 hr |
Nearby
High Surf Warnings in Oregon, 2016High Surf Warnings in Washington, 2016Every high surf warning in 2016
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.